# SDR SWIA200211392

- Difficulty date: October 28, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 2,170 hours, 1,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED ''FLAPS FAIL'' MESSAGE DURING DESCENT.  MESSAGE DID NOT CLEAR.  REMOVED FECU AND REPLACED IT WITH A SERVICEABLE UNIT IAW CL600 MM 27-51-05.  OPS CHECKS GOOD.
